# SDR FDEA202104281059

- Difficulty date: April 28, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,815 hours, 19,287 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Rt 5 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #5 SPOILER CENTER O/B HINGE ARM LWR SURFACE FOUND DELAMINATION. SIZE:   45MM*27MM, DEPTH: 2.0MM  COMPLIED WITH EA: 6-5750-T0361326 P1. TITLE: WING - FLIGHT SURFACES - RH 5# SPOILER   CENTER HINGE ARM LOWER SURFACE DELAMINATION - SB A300-57-6082 R03 - MOD 11692.  REPAIRED THE RH WING #5 SPOILER CENTER O/B HINGE ARM LWR SURFACE DELAMINATION.   THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
